RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 4  


Ordinary Differential Equations
Linear boundary value problems for functional-differential equations
N. V. Azbelev
579
Tests for the existence of the center, and its isochronism
V. V. Amel'kin, N. A. Lukashevich
585
An analogue of Kelley's condition in optimal systems with lag
L. T. Ashchepkov, D. S. Èppel'
591
Quasiregular synthesis
M. M. Baitman
598
The number of Ljapunov constants for the conditions of the center of a certain differential equation
G. M. Buldyk
606
Coalition differential games
È. M. Vaisbord
613
Zeros of the eigenfunctions of a quasiperiodic problem
V. V. Dyakin, V. P. Shirokovskii
624
On the theory of the complete controllability of linear systems with lag
S. A. Minyuk, N. N. Stepanyuk
629
On the theory of bounded solutions of ordinary differential equations
È. Muhamadiev
635
On the problem of isochronism for systems with discontinuous right-hand sides
I. I. Pleshkan
647
The stability of the singular exponents of a linear system, and the closure of the set of linear systems with exponential dichotomy. I
M. I. Rakhimberdiev
659
On the question of certain linearization methods
N. A. Sakharnikov, S. F. Chistyakov
671
Sequences of linear aggregates that consist of eigenfunctions of a differential operator
Yu. N. Frolov
676

Partial Differential Equations
A certain problem on the transversal oscillations of a composite rod
S. I. Gaiduk
687
A theorem on the coincidence of the classical solution of the Dirichlet problem for a nonselfadjoint elliptic equation with the generalized solution of this problem
V. A. Il'in, N. M. Krukovskii
699
The zeros of polynomials of several variables
G. G. Kazaryan
712
Methods of solution of certain filtration problems
T. B. Solomyak
721
Solution of the Cauchy problem for a certain nonstationary equation, and its asymptotic behavior for large time values. II
I. V. Suveyka
730

Short Communications
The localization of spectral expansions
Sh. A. Alimov
744
The exterior generalized Dirichlet problem for the Helmholtz equation
G. P. Boyko
747
A Sturm type comparison theorem for systems of fourth order ordinary differential equations
L. M. Kuks
751
Estimates of the solutions of the system $x"' =A(t)x$
V. N. Laptinskii
755
Boundary value problems for equations that contain in their principal part operators of the form $\frac{d^{2m+1}}{dt^{2m+1}}+A$
N. J. Yurchuk
759
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019